Ob ènklitičeskoj častice -to v russkom âzyke

Juhász József: Ob ènklitičeskoj častice -to v russkom âzyke. In: Dissertationes slavicae, (5). pp. 29-34. (1967)

[thumbnail of dissert_slav_005_029-034.pdf]
Preview
Cikk, tanulmány, mű
dissert_slav_005_029-034.pdf

Download (606kB) | Preview
Item Type: Article
Journal or Publication Title: Dissertationes slavicae
Date: 1967
Volume: 5
ISSN: 0586-3732
Page Range: pp. 29-34
Language: Russian
Related URLs: http://acta.bibl.u-szeged.hu/40157/
Uncontrolled Keywords: Nyelvtudomány
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 07:06
Last Modified: 2021. Mar. 10. 12:51
URI: http://acta.bibl.u-szeged.hu/id/eprint/682

Actions (login required)

View Item View Item